# SDR IPXA2021092474227

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 30,713 hours, 18,907 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Skin
- Part number: 311N57932
- Part serial: NA
- Condition: Corroded
- Location: #1 Eng Pylon I/B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4#1 ENGINE INBD PYLON FRAME FOR DOOR PANEL 433GR HAS CORROSION ON INSIDE LOWERREMOVE AND REPLACE SKIN
